Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 295759, 10 pages
http://dx.doi.org/10.1155/2015/295759
Research Article

Gain of Regularity in Extension Problem on Convex Domains

Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Ulica Umultowska 87, 61-614 Poznan, Poland

Received 19 March 2015; Accepted 18 June 2015

Academic Editor: Alberto Fiorenza

Copyright © 2015 M. Jasiczak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Ohsawa and K. Takegoshi, “On the extension of L2 holomorphic functions,” Mathematische Zeitschrift, vol. 195, pp. 197–204, 1987. View at Google Scholar
  2. K. Diederich and E. Mazzilli, “Extension and restriction of holomorphic functions,” Annales de l'Institut Fourier, vol. 47, no. 4, pp. 1079–1099, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J.-P. Demailly, C. D. Hacon, and M. Paun, “Extension theorems, non-vanishing and the existence of good minimal models,” Acta Mathematica, vol. 210, no. 2, pp. 203–259, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. G. M. Henkin, “Continuation of bounded holomorphic functions from submanifolds in general position in a strictly pseudoconvex domain,” Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, vol. 36, pp. 540–567, 1972. View at Google Scholar
  5. E. Amar, “Extension de fonctions holomorphes et courants,” Bulletin des Sciences Mathématiques, vol. 107, no. 1, pp. 25–48, 1983. View at Google Scholar · View at MathSciNet
  6. K. Diederich and E. Mazzilli, “Extension of bounded holomorphic functions in convex domains,” Manuscripta Mathematica, vol. 105, no. 1, pp. 1–12, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. W. Alexandre, “Problémes d'extension dans les domaines convexes de type fini,” Mathematische Zeitschrift, vol. 253, no. 2, pp. 263–280, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. Cumenge, “Extension dans des classes de Hardy de fonctions holomorphes et estimations de type ‘measures de Carleson’ pour l'equation -,” Annales de l'institut Fourier, vol. 33, pp. 59–97, 1983. View at Google Scholar
  9. J. J. Kohn, “Boundary behaviour of - on weakly pseudoconvex manifolds of dimension two,” Journal of Differential Geometry, vol. 6, pp. 523–542, 1972. View at Google Scholar
  10. J. J. Kohn, “Subellipticity of the --Neumann problem on pseudo-convex domains: sufficient conditions,” Acta Mathematica, vol. 142, pp. 79–122, 1979. View at Google Scholar
  11. D. Catlin, “Necessary conditions for subellipticity of the --Neumann problem,” Annals of Mathematics, vol. 117, pp. 141–171, 1983. View at Google Scholar
  12. D. Catlin, “Subelliptic estimates for the --Neumann problem on pseudoconvex domains,” Annals of Mathematics, vol. 126, pp. 131–191, 1987. View at Google Scholar
  13. J. P. D'Angelo, “Real hypersurfaces, orders of contact, and applications,” Annals of Mathematics, vol. 115, no. 3, pp. 615–637, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  14. H. P. Boas and E. J. Straube, “On equality of line and variety type of real hypersurfaces in Cn,” The Journal of Geometric Analysis, vol. 2, no. 2, pp. 95–98, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. D. McNeal, “Convex domains of finite type,” Journal of Functional Analysis, vol. 108, no. 2, pp. 361–373, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. J. Y. Yu, “Multitypes of convex domains,” Indiana University Mathematics Journal, vol. 41, no. 3, pp. 837–849, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Bruna, A. Nagel, and S. Wainger, “Convex hypersurfaces and Fourier transforms,” Annals of Mathematics, vol. 127, no. 2, pp. 333–365, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  18. J. D. McNeal, “Estimates on the Bergman kernels of convex domains,” Advances in Mathematics, vol. 109, no. 1, pp. 108–139, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. J. D. McNeal and E. M. Stein, “The Szegö projection on convex domains,” Mathematische Zeitschrift, vol. 224, no. 4, pp. 519–553, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. J. Bruna, P. Charpentier, and Y. Dupain, “Zero varieties for the Nevanlinna class in convex domains of finite type in Cn,” Annals of Mathematics, vol. 147, no. 2, pp. 391–415, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  21. K. Diederich and J. E. Fornæss, “Support functions for convex domains of finite type,” Mathematische Zeitschrift, vol. 230, no. 1, pp. 145–164, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. B. Fischer, “Lp estimates on convex domains of finite type,” Mathematische Zeitschrift, vol. 236, no. 2, pp. 401–418, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. T. Hefer, “Hölder and Lp estimates for - on convex domains of finite type depending on Catlin's multitype,” Mathematische Zeitschrift, vol. 242, pp. 367–398, 2002. View at Google Scholar
  24. T. Hefer, “Extremal bases and Hölder estimates for - on convex domains of finite type,” The Michigan Mathematical Journal, vol. 52, no. 3, pp. 573–602, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. K. Diederich, B. Fischer, and J. E. Fornæss, “Hölder estimates on convex domains of finite type,” Mathematische Zeitschrift, vol. 232, no. 1, pp. 43–61, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. B. Fischer, “Nonisotropic Hölder estimates on convex domains of finite type,” The Michigan Mathematical Journal, vol. 52, no. 1, pp. 219–239, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  27. B. Berndtsson and M. Andersson, “Henkin-Ramirez formulas with weight factors,” Annales de l'Institut Fourier, vol. 32, pp. 91–110, 1982. View at Google Scholar · View at MathSciNet
  28. B. Berndtsson, “A formula for interpolation and division in Cn,” Mathematische Annalen, vol. 263, no. 4, pp. 399–418, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. S. G. Krantz and S.-Y. Li, “Duality theorems for Hardy and Bergman spaces on convex domains of finite type in Cn,” Annales de l'institut Fourier, vol. 45, pp. 1305–1327, 1995. View at Google Scholar
  30. N. Nikolov, P. Pflug, and P. J. Thomas, “On different extremal bases for C-convex domains,” Proceedings of the American Mathematical Society, vol. 141, no. 9, pp. 3223–3230, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. K. H. Zhu, Operator Theory in Function Spaces, vol. 139 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1990. View at MathSciNet
  32. K. Diederich and E. Mazzilli, “Zero varieties for the Nevanlinna class on all convex domains of finite type,” Nagoya Mathematical Journal, vol. 163, pp. 215–227, 2001. View at Google Scholar · View at MathSciNet · View at Scopus